# SDR 2004UALA01216

- Difficulty date: December 14, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 47,859 hours, 26,269 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR EEL LIGHTS INOP FROM MID TO AFT OF AIRCRAFT.  REPLACED EEL LIGHTS MID TO AFT GALLEY.
